In February 2011 my doctor put me on Celexa for mild depression I was having from my parents splitting up. That worked for about a year but I gained a lot of weight on it so he then switched me to Wellbutrin in February 2012. I did good on that until after I accidentally ran over my chihuahua in June. I went downhill after that because she was my everything. Around January of this year I started thinking negative about everything, crying, not eating, missing work, you name it and so my doctor switch me to Fluoxetine 10mg to see how I'd do on that. I went for a checkup after three weeks and told him I felt better but not quite normal yet so he changed me to 20mg. After a few days of being on the 20mg I started feeling worse than I did before I started medication. Has anyone else had this problem? Any advice for me?
Hello Kellij91. It is not uncommon to have a change off moods when a antidepressant is increased. I suggest you give the increase a bit more time. If you feel no improvement, your doctor might determine what course/alternative medication that will help in the treatment off the depression. Regards pledge
I take prozac 20 mg and for the first 2 weeks the side affect did bother me some but nothing I couldn't deal with. Just hang in there cuz it gets a lot better almost all of those side affects are gone now and feel much better now. So be patient and u will see this great medicine start to work for u. I know it can be scary cuz I felt the same way but read other people's story and u will see that what ur going thru is very normal. Take care and God bless u.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 3 answers
Posted 22 Nov 2013 • 2 answers
Paxil - I was on celexa for almost four weekw and I seened like I was getting worse. now he put. me?
Posted 20 Mar 2014 • 1 answer
Posted 30 Aug 2015 • 2 answers
Posted 2 Jul 2016 • 2 answers